# SDR MALA000387

- Difficulty date: July 27, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 31050105
- Part serial: 1184
- Condition: Deployed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD PASSENGER DOOR SLIDE BLOWN.  MAINTENANCE REPLACED FORWARD PASSENGER DOOR SLIDE WITH SERVICEABLE UNIT, (P/N D31050-105).  ALL CHECKS GOOD.
